# SDR DHL2004755500

- Difficulty date: October 13, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 42,695 hours, 33,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK,  RT FUSE HAS A GOUGE AFT BS 1133 BELOW STR 24R.  CUT-OUT DAMAGED SKIN 2 1/2" BY 1" AT STA 1133 BELOW STR 24R IAW B727 SRM 53-30-3.  FABRICATED DOUBLER 10" X 7" P/N 2024 T3.071 PO NR 9001189 IAW B727 SRM 53-30-3,TREATED AND PRIME IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 53-30-3 FIG 3.
